Tylenol Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains.
From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief.
Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps.
When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.
Active Ingredients: Acetaminophen - 500 mg (Pain reliever/fever reducer)
Inactive Ingredients: carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide, *Contains one or more of these ingredients